# SDR DHL200080488C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPT BULKHEAD SHOWS FILLET BROKEN AT STA 980.000 LT &  RT.  REMOVED FASTENERS PER SRM 51-1-21.  FABRICATED LINING SUPPORT ANGLE PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED ANGLE WITH NEW FASTENERS PER SRM 51-1-21.
